MAUDE Adverse Event Report: LASER PERIPHERALS, LLC 8000231; POWERED LASER SURGICAL INSTRUMENT

LASER PERIPHERALS, LLC 8000231; POWERED LASER SURGICAL INSTRUMENT
Model Number 8000231
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device would not screw into machine.

Brand Name
8000231
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LASER PERIPHERALS, LLC
13355 10th avenue north suite 110
plymouth MN 55441
MDR Report Key14884862
Report Number14884862
Device Sequence Number14790305
Product Code GEX
UDI-Device Identifier00816469021346
UDI-Public(01)00816469021346(17)261111(10)DK21017
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2022
Report Date (Section F) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8000231
Device Catalogue Number8000231
Device Lot NumberDK21017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer07/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/21/2022